# SDR 08FDEA02355

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 39,431 hours, 24,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER FUSELAGE AFT OF FR 16A ABOVE STRINGER 40R HAS A 1 INCH GOUGE.  INSTALLED DOUBLER REPAIR IAW SRM 53-12-12 FIG 201, PAINTED IAW SRM 53-23-10.  STRUCTURAL REPAIR INSPECTION INTERVALS IAW SRI 53-12-12-2-003-0.
